The nilpotency of Leibniz algebras with Engel condition. (English. Russian original) Zbl 1304.17003

Mosc. Univ. Math. Bull. 66, No. 3, 136-138 (2011); translation from Vest. Mosk. Univ. Mat. Mekh. 66, No. 3, 63-65 (2011).
Summary: It is proved that a Leibniz algebra over a field of zero characteristic with the Engel condition is nilpotent.


17A32 Leibniz algebras
Full Text: DOI


[1] A. M. Blokh, ”A Generalization of the Concept of a Lie Algebra,” Dokl. Akad. Nauk SSSR 18(3), 471 (1965) [Sov. Math. Dokl. 6, 1450 (1966)]. · Zbl 0139.25702
[2] Yu. A. Bakhturin, Identical Relations in Lie Algebras (Nauka, Moscow, 1985; VNU Science Press, b.v., Utrecht, 1987). · Zbl 0571.17001
[3] E. I. Zelmanov, ”Engel Lie Algebras,” Dokl. Akad. Nauk SSSR 292(2), 265 (1987) [Sov. Math. Dokl. 35, 44 (1987)].
[4] S. P. Mishchenko and O. I. Cherevatenko, ”Necessary and Sufficient Conditions for a Variety of Leibniz Algebras to Have Polynomial Growth,” Fund. i Priklad. Natem. 12(8), 207 (2006) [J. Math. Sci. (N.Y.) 152 (2), 282 (2008)]. · Zbl 1184.17003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.